Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A general problem of minimizing an integral with discontinuous integrand


Author: C. F. Roos
Journal: Trans. Amer. Math. Soc. 31 (1929), 58-70
MSC: Primary 49J05; Secondary 49K05
MathSciNet review: 1501468
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 49K05

Retrieve articles in all journals with MSC: 49J05, 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501468-1
PII: S 0002-9947(1929)1501468-1
Article copyright: © Copyright 1929 American Mathematical Society